Coldrex powder: instructions for use: reviews, composition, indications

COLDREX is a water-soluble powdered preparation. Medicine for internal use.

composition, release form, packaging

active substance Koldreks:

substance hotra MaksGripp
Paracetamol 0,75 grams 1000 mg ascorbic acid
0,06 grams 0,04 grams
phenylephrine hydrochloride 10 mg dosage Auxiliary

substances:

  • A pleasant taste gives citric acid.
  • As a vitamin-mineral supplement, cornstarch is added.
  • Sugar substitute.
  • Sodium cyclamate( sweetener).
  • Colloidal silicon dioxide( reduces the risk of allergies).
  • Flavors and colors.

Packing: 5 or 10 multi-layered vacuum bags in a cardboard bundle + an abstract to the preparation.

Manufacturer

Ireland. Firm ┬źGLAXOSMITHKLINE┬╗

Indications

koldrex Used to eliminate( reduce the severity) of viral and various cold symptoms in respiratory infections:

  • Nasal congestion and swelling of the sinuses.
  • Fever.
  • Migraines.
  • Articular pain.
  • Muscle spasms.

Contraindications

  • Hypersensitivity( allergies) to one or more of the components of the drug.
  • Diseases of the blood.
  • Renal failure.
  • Diabetes mellitus.
  • Pregnancy and lactation.
  • Cirrhosis of the liver.
  • Intraocular pressure.
  • Severe heart pathologies.
  • Hypertension.
  • Thyrotoxicosis( excessive production of thyroid hormones).
  • Pathologies of the prostate.

About the preparation of Coldrex, more in our video:

Mechanism of action

  1. Paracetamol is an anti-inflammatory drug. It has an effective antipyretic and strong analgesic effect.
  2. Ascorbic acid well stimulates metabolic processes, with a slight antiviral effect.
  3. Phenylephrine reduces painful swelling of the airways. Also removes the sensation of itching, burning. Reduces rhinorrhea( runny nose).

Instruction for Use

koldreks in tablets Powder from the bag must be completely dissolved in warm or hot water( 1 packet - approximately 250 ml).Take the medicine regardless of the order of meals.

Dosage and duration of the course should be clarified by the doctor, they are individual for each.

Usually for colds, one packet is prescribed from one to four times a day. It is desirable to observe a minisal interval of at least 4 hours between receptions.

5 packets - the most acceptable daily dose. The duration of the general course is no more than 5 days.

Side effects of

  • Pill.
  • Increased thirst.
  • Vomiting attacks.
  • Arrhythmia.
  • Diarrhea.
  • Reduction of hemoglobin.
  • Change in blood composition.
  • Agranulocytosis( decrease in leukocytes).
  • Long headaches.
  • Pancytopenia( decreased normal blood circulation).
  • Dizziness attacks.
  • Arterial hypertension. Noises in the ears.
  • Pathological nervous irritation.
  • Tremor of the extremities.
  • Insomnia.
  • Allergies are possible.

Overdose

In case of an overdose, pale skin, complete loss of appetite, strong gastrointestinal disorders may be noted. In addition, a further increase in doses is dangerous by a critical increase in pressure and the development of toxicosis.

Special instructions

  • It is undesirable at the same time as taking the drug, excessive consumption of tea or coffee drinks. This can lead to the development of increased irritability, a state of strong nervous excitation.
  • Alcoholic drinks during therapy increase intoxication.
  • Future mums are required to consult a doctor.

Drug Interaction

  • COLDREX is not assigned simultaneously with antidepressants and any beta-blockers. After their cancellation, two weeks of medication is also not applied.
  • Undesirable effects of paracetamol components may increase with the simultaneous use of hypnotic drugs.
  • Colestramine significantly reduces the rate of absorption of paracetamol components. Metoclopramide and domperidone tablets increase it.

Reviews for

koldreks in syrup Negative:

  • Many side effects.
  • Relatively high cost.
  • High dosage of paracetamol.

Positive:

  • Excellent eliminates the symptoms of colds, flu.
  • Pleasant to the taste.
  • Few age restrictions.

Price for Coldrex

130 - 190 rubles.

Analogs

  • Max.
  • Teraflu.
  • Influn.
  • Fervex.

Cheap

  • Prostudox( 70 rubles).
  • Flukoldeks-S( about 80 rubles).

Synonyms of medication

  • COLDREX - lemon powder;powder with a taste of currants;powder with honey taste.
  • COLDREX: HotRem;MaxGripp;bronchus;junior;Knight;immuno.

Conditions for dispensing from pharmacies

A doctor's recipe for COLDREX is not required.

Storage and shelf life

The preparation KOLDREKS recommended to store in a dry, preferably in a dark place, with temperatures ranging from 15 to 27 degrees Celsius. Suitable for 3 years.

  • Share